# SDR VNAA0609027

- Difficulty date: September 23, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 4,362 hours, 4,288 cycles
- Engine: Ge CF348C1
- System (JASC): 2100 · Air Conditioning System
- Part: Detector
- Condition: Misrouted
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A LEFT BLEED MESSAGE ON CLIMB.  AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE HOT AIR SHUTOFF VALVE HEAT SHROUD SECURED AROUND LEAK DETECTION LOOP.  SHROUD WAS RESECURED AND OPERATION CHECKS WERE ACCOMPLISHED.  AIRCRAFT WAS RELEASED FOR SERVICE.
